MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383536
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that leakage occurred.The customer advised that there was an incident with a patient with a faulty iv catheter system.Additional information 4/8/2026: could you please provide a further description of the issue? the tubing was squirting blood out when unclamped at the base of the pigtail where the tubing connects.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.A new iv had to be placed.
 
Additional Manufacturer Narrative
G.4.K183399; k243403.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Investigation summary: the reported defect could not be refuted nor confirmed in the absence of a sample.The root cause cannot be determined for an unconfirmed defect.A complaint history check was performed, and this is the 1st related complaint reported with the defect/condition of leakage at inserter / tubing with lot 5294966 regarding item #383536.Dhr number 5294966 has been reviewed.No related quality issues or process deviations were found.A review of the applicable risk documents indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.
 
Event or Problem Description
No additional information.

Brand Name
NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24876761
Report Number1710034-2026-00419
Device Sequence Number9100234
Product Code FOZ
UDI-Device Identifier00382903835362
UDI-Public(01)00382903835362(11)251021(17)280930(10)5294966
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383536
Device Lot Number5294966
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown